# SDR GLBA20090417A

- Difficulty date: April 17, 2009
- Submitted: April 18, 2009
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 39,125 hours, 42,856 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE GREEN LIGHT ON THE LEFT MAIN LANDING GEAR STAYED ILLUMINATED WHENCEAR CAME UP AFTER TAKEOFF. AFTER RUNNING THE CHECKLIST FOR THE ABOVE MENTIONED SCENARIO THE LANDING GEAR WOULD NOT COME DOWN. THEY PERFORMED  AND EXTENTION BY FREEFALL CHECKLIST AND THE LANDING GEAR CAME DOWN SAFELY.  MAINTENANCE REMOVED, CLEANED AND RE-INSTALLED THE LEFT GEAR UPLOCK AND DOWNLOCK A&B SYSTEM PROXIMITY SENSOR HARNESS CONNECTORS IN THE LEFT WHEEL WELL. MAINTENANCE PERFORMED SEVEN LANDING GEAR EXTENSION AND RETRACTION CHECKS IAW MM 32-30-00 (2.) LANDING GEAR OPERATIONAL TESTS, ALL CHECKS WERE GOOD.
